Relief for pain, headache, cold and flu symptoms, toothache, rheumatic pain, period pains, fibrositis, neualgia and Reduces fever.
300mg aspirin in a soluble tablet.Contains also Sodium Bicarbonate 452mg, Citric acid anhydrous 207mg
Adults and children over 12 years; Take as instructed by your doctor OR take 2 or 3 tablets dissolved in half a glass of water every 4 hours.
Do not give to children under 12 except on medical adviceProlonged or excessive use may prove harmful. Not to be taken by persons on low sodium diets
Overall Rating 0.0625
- There have been no reviews for this product.